Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 2, 2012Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 2, 2012, 9:43 PM EST for Fannin County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 9:43 PM EST (02:43 UTC)
Expired
Mar 2, 2012, 10:15 PM EST
In force
32 min
Issued by
NWS Atlanta, GA

County Fannin County, GA

The radar

The Knoxville radar (KMRX), 157 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
540 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WWUS82 KFFC 030243
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EST FRI MAR 2 2012

GAZ005-006-030315-
943 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS 
IN NORTHERN MURRAY AND NORTHERN FANNIN COUNTIES UNTIL 1015 PM EST...

AT 938 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 45 MPH.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND 
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

&&

LAT...LON 3499 8414 3498 8414 3495 8418 3493 8415
      3492 8415 3491 8476 3499 8479 3500 8425
TIME...MOT...LOC 0243Z 256DEG 39KT 3497 8469

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 2, 7:25 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Mar 2, 7:25 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EST FRI MAR 2 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
BIG FORECAST STORY REMAINS SEVERE WEATHER THREAT FOR TONIGHT.
EXPECTING LOW PRESSURE SYSTEM TO MOVE FROM THE OHIO VALLEY TO THE
CENTRAL GREAT LAKES THROUGH EARLY SATURDAY...DRAGGING A COLD FRONT
TO NORTHWEST GEORGIA BETWEEN 01-04Z. THIS BOUNDARY IS MOVING INTO AN
ENVIRONMENT THAT WOULD SUPPORT STRONG CELL DEVELOPMENT WITHIN THE
MAIN LINE OF CONVECTION. STRONG VERTICAL SHEAR ACCOMPANIES THIS
FRONT AS IT MOVES THROUGH...WITH 0-6KM SHEAR OF 60-70KTS AND 0-1KM
SHEAR OF 30-40KTS BY 03Z...AND UP TO 90KTS OF 0-6KM SHEAR BY 09Z.
MODERATE INSTABILITY IS PRESENT ACROSS THE AREA...WITH MOST OF THE
MODELS INDICATING 1000-1500 J/KG MU CAPE AT BEST. NAM IS THE
OUTLIER...WITH MU CAPE GREATER THAN 2500 J/KG. REGARDLESS...THE
COMBINATION OF LOW LEVEL MOISTURE...STRONG VERTICAL SHEAR...MODERATE
INSTABILITY...AND LONG HODOGRAPHS SUPPORTS THE PRODUCTION OF
SUPERCELLS WITHIN THE LINE...AND THE WHOLE VARIETY OF THUNDERSTORM
HAZARDS. ESPECIALLY ACROSS PORTIONS OF NORTHWEST GEORGIA...A FEW
LONG-TRACK TORNADOES ARE POSSIBLE...AND SPC DOES HAVE THIS AREA
OUTLOOKED FOR A 15 PERCENT TORNADO RISK...WITH AT LEAST A 10 PERCENT
RISK OF A SIGNIFICANT TORNADO. ACROSS THE REMAINDER OF THE
STATE...TORNADOES ARE STILL POSSIBLE. DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN ARE ALL EXPECTED WITH
THESE STORMS. NOW IS THE TIME TO PREPARE FOR SEVERE WEATHER IN YOUR
AREA.

TIGHT PRESSURE GRADIENT ACROSS THE AREA AS THIS SYNOPTIC EVENT
EVOLVES WILL ALLOW FOR WINDS TO STAY IN THE 10 TO 20 MPH WITH GUSTS
TO 30 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. AS
A RESULT...THE WIND ADVISORY CONTINUES THROUGH 12Z SATURDAY.

MODELS ARE INDICATING A SLOW PROGRESSION OF THE FRONT THROUGH THE
STATE...WITH MULTIPLE BANDS OF STORMS DEVELOPING ALONG THE WAY. HAVE
TRIED TO KEEP TIGHT GRADIENT OF POPS ACROSS THE STATE TO HIGHLIGHT
AREAS OF BEST PRECIP CHANCES. BY SATURDAY MORNING...LIKELY TO
CATEGORICAL POPS ARE POSITIONED SOUTHEAST OF THE ATL METRO
AREA...AND BY SATURDAY AFTERNOON...GENERALLY OVER THE FAR SE AND
SOUTHERN PORTIONS OF THE CWA. AS SURFACE LOW PRESSURE DEVELOPS ALONG
THE BOUNDARY OVER SOUTHERN CAROLINA. LIGHT RAIN AND CLOUDS REMAIN
ACROSS NORTH GEORGIA THROUGH SATURDAY. UPPER LEVEL DISTURBANCE MOVES
IN BEHIND THE FRONT...KEEPING SLIGHT CHANCES OF RAIN ACROSS NORTH
GEORGIA ON SUNDAY BEFORE HIGH PRESSURE BUILDS IN BY EARLY WEEK.

AS FOR TEMPERATURES...HAVE SIDED WITH A GUIDANCE BLEND...FOCUSING ON
LOCAL BIAS WHICH HAS OUT PERFORMED INDIVIDUAL GUIDANCE TEMPS.

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE MOVES FROM THE GULF OF MEXICO OVER THE EASTERN U.S. BY
EARLY TUESDAY. HAVE MADE NO MAJOR CHANGES TO THE EXTENDED
FORECAST...AND AS A RESULT...HAVE PROVIDED THE PREVIOUS DISCUSSION
BELOW.../31

/ISSUED 330 AM EST FRI MAR 2 2012/
MODELS DIFFERING WITH HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE
UPPER TROUGH FOR N GA ON SUNDAY. NAM IS THE DRIEST...EUROPEAN KEEPS
THE PRECIP POTENTIAL AT THE N GA BORDER N...AND THE GFS BRINGS IN
THE MOST MOISTURE WITH PRECIP CHANCES DOWN TO ABOUT ATL/AHN. FOR NOW
WILL KEEP THE MENTION OF PRECIP OUT OF THE FORECAST BUT THIS COULD
CHANGE. IF PRECIP DOES OCCUR EARLY ENOUGH IT COULD BE SOMETHING
OTHER THEN RAIN...ESPECIALLY FOR THE HIGHER ELEVATIONS.

OTHERWISE A DRY FORECAST LOOKS TO BE IN STORE MONDAY INTO WEDNESDAY.
THE GFS AND EUROPEAN BEGIN TO SIGNIFICANTLY DIFFER THURSDAY INTO
FRIDAY WITH THE EUROPEAN INDICATING MORE MOISTURE BUT NOT MUCH
PRECIP FOR THURSDAY AND A COLD FRONT MOVING TO THE AREA FRIDAY WITH
MUCH GREATER PRECIP CHANCES.

BDL

&&

.HYDROLOGY...
RAINFALL AMOUNTS OF 1-2.5 INCHES CAN BE EXPECTED WITH THE CONVECTION
MOVING INTO THE AREA TONIGHT...WITH HIGHEST AMOUNTS ACROSS NORTH
GEORGIA. LOCALLY HIGHER AMOUNTS OF 3-4 INCHES CAN BE EXPECTED. AREAS
IN FAR NORTHWEST GEORGIA HAVE RECEIVED QUITE A BIT OF RAINFALL OVER
THE LAST FEW DAYS...AND FFG SUGGESTS IT WOULD TAKE LESS THAN 2
INCHES OF RAINFALL IN A 3 HOUR PERIOD TO RESULT IN FLASH FLOODING
ACROSS THAT AREA. AS A RESULT...HAVE ISSUED A FLASH FLOOD WATCH FOR
NORTHWEST GEORGIA. PLEASE SEE THE LATEST FFAFFC FOR MORE INFORMATION.

31

&&

.AVIATION...
00Z UPDATE...
WINDS WILL PICK BACK UP AGAIN TO FCST VALUES NOW THAT CONVECTION IN
THE METRO AREA HAS PASSED AND BOUNDARY LAYER CAN RECOVER.  CELLS TI
THE SW OF ATL WILL NEED TO BE WATCHED FOR ADDITIONAL DEVELOPMENT AND
POSSIBLE INCLUSION OF VCTS IN THE METRO AREA. TRAJECTORY AT THIS
POINT LOOKS WEST OF ATL...BUT WILL WATCH IT.  ORGANIZED LINE OF TSRA
EXPECTED ACROSS THE FORECAST AREA BETWEEN ROUGHLY 04Z AND 08Z. SOUTH
TO SOUTHWEST WINDS 12-15KT WITH GUSTS 22-28KT EXPECTED AHEAD OF THE
LINE...BECOMING WEST TO NORTHWEST AFTER 12Z AND GUSTY BY MID-DAY
SATURDAY.

//ATL CONFIDENCE...
00Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  59  39  58 / 100  70  30  10
ATLANTA         54  58  39  57 / 100  60  20  10
BLAIRSVILLE     48  55  31  49 / 100  40  10  30
CARTERSVILLE    52  58  34  57 / 100  30  10  20
COLUMBUS        60  64  42  62 /  70 100  50   5
GAINESVILLE     54  60  39  56 / 100  60  20  20
MACON           63  65  40  62 /  60 100  70  10
ROME            53  59  35  58 / 100  30  10  20
PEACHTREE CITY  56  62  36  60 / 100  60  30  10
VIDALIA         64  69  44  62 /  20  90 100  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES:
BARTOW...CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD...
GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

FLASH FLOOD WATCH FROM 10 PM EST THIS EVENING THROUGH SATURDAY
MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON...
MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD.

&&
Hazardous weather outlook, Mar 2, 7:30 PM EST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EST FRI MAR 2 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
730 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED TONIGHT...WITH LARGE HAIL
AND DAMAGING WINDS LIKELY...TORNADOES PROBABLE.

.SYNOPSIS...
A STRONG COLD FRONT AND ASSOCIATED DEEP UPPER TROUGH WILL SWEEP FROM
THE CENTRAL U.S. INTO THE EASTERN U.S. THROUGH SATURDAY. MUCH COLDER
AIR WILL FILTER INTO GEORGIA BEHIND THE FRONT SATURDAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE
TORNADOES...DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND VERY HEAVY RAIN. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE ACROSS NORTHWEST GEORGIA DURING THE EARLY AND
MID EVENING HOURS...SPREADING SOUTHEAST ACROSS THE REMAINDER OF
NORTH GEORGIA THROUGH THE EVENING INTO THE EARLY MORNING...REACHING
CENTRAL GEORGIA BEFORE SUNRISE. LOCAL FLOODING WILL ALSO BE POSSIBLE
ACROSS NORTHWEST GEORGIA. THE TORNADO THREAT IS HIGHEST ACROSS
NORTHWEST GEORGIA...GENERALLY NORTHWEST OF A LINE FROM
CARROLLTON...TO ATLANTA...TO GAINESVILLE.

.DISCUSSION...
AN UNSEASONABLY WARM...MOIST ATMOSPHERE HAS COMBINED WITH AN
APPROACHING DEEP UPPER TROUGH TO CONTRIBUTE TO A MARGINALLY
UNSTABLE...STRONGLY SHEARED ENVIRONMENT. STRONG LOW-LEVEL SHEAR
COMBINED WITH CAPES OF 500-1000 IN ADDITION TO A SIGNIFICANT
APPROACHING UPSTREAM DEEP UPPER TROUGH HAVE CONTRIBUTED TO A
VOLATILE...SEVERE WEATHER ENVIRONMENT. THIS ENVIRONMENT WILL
CONTINUE THROUGH THE EVENING...THEN VERY SLOWLY STABILIZE OVERNIGHT.
THIS WILL CONTRIBUTE TO A ENHANCED THREAT FOR SUPERCELL
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING TORNADOES...LARGE
HAIL...DAMAGING WIND GUSTS...INTENSE CLOUD-TO-GROUND LIGHTNING...AND
LOCALLY VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...SEVERE
THUNDERSTORMS REMAIN POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA THROUGH
AT LEAST MID-DAY SATURDAY. FREEZING TEMPERATURES AND FROST WILL BE
POSSIBLE ACROSS THE NORTHEAST MOUNTAINS AND PARTS OF NORTH GEORGIA
BOTH MONDAY AND TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN PREPARED FOR
ACTIVATION THROUGH THE OVERNIGHT HOURS.

19

In the hours before

Local storm report, Mar 2, 8:55 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     4 W DALLAS              33.92N 84.91W
03/02/2012                   PAULDING           GA   FIRE DEPT/RESCUE

            PAULDING COUNTY FIRE DEPARTMENT REPORTED DAMAGE TO
            STRUCTURES IN THE AREA 4 MILES WEST OF DALLAS AND TO THE
            AREA AROUND THE PAULDING COUNTY-NORTHWEST ATLANTA
            AIRPORT.

&&

RGARCIA
Local storm report, Mar 2, 9:19 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             2 W WOODSTOCK           34.10N 84.55W
03/02/2012  E1.00 INCH       CHEROKEE           GA   EMERGENCY MNGR

            CHEROKEE COUNTY EMERGENCY MANAGEMENT RELAYED A TRAINED
            SPOTTER REPORT OF QUARTER-SIZED HAIL 2 MILES WEST OF
            WOODSTOCK AT 908 PM EST.

&&

RGARCIA
Local storm report, Mar 2, 9:23 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             4 N CAVE SPRING         34.17N 85.34W
03/02/2012  E1.75 INCH       FLOYD              GA   EMERGENCY MNGR

&&

JLF
Local storm report, Mar 2, 9:27 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             ACWORTH                 34.07N 84.68W
03/02/2012  E1.75 INCH       COBB               GA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED NEAR ACWORTH ON SUGAR MAPLE
            LANE.

&&

JLF
Local storm report, Mar 2, 9:42 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FUNNEL CLOUD     4 ENE CAVE SPRING       34.12N 85.26W
03/02/2012                   FLOYD              GA   EMERGENCY MNGR

            A FUNNEL CLOUD WAS REPORTED AT MORGAN DAIRY ROAD AND
            BOOGER HOLLOW ROAD.

&&

JLF
Special weather statement, Mar 2, 9:43 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EST FRI MAR 2 2012

GAZ005-006-030315-
943 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN MURRAY AND NORTHERN FANNIN COUNTIES UNTIL 1015 PM EST...

AT 938 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 45 MPH.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

&&

LAT...LON 3499 8414 3498 8414 3495 8418 3493 8415
      3492 8415 3491 8476 3499 8479 3500 8425
TIME...MOT...LOC 0243Z 256DEG 39KT 3497 8469

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:01 PM ESTSpecial Weather StatementFFCCoweta, Heard44 min
Mar 2, 7:24 PM ESTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield21 min
Mar 2, 7:33 PM ESTTornado WarningFFCHaralson, Polk42 min
Mar 2, 7:37 PM ESTSpecial Weather StatementFFCFloyd38 min
Mar 2, 8:14 PM ESTTornado WarningFFCHaralson, Paulding, Polk46 min
Mar 2, 8:28 PM ESTSpecial Weather StatementFFCGordon32 min
Mar 2, 8:34 PM ESTSevere Thunderstorm WarningFFCFloyd41 min
Mar 2, 8:40 PM ESTTornado WarningFFCCherokee, Cobb, Paulding50 min
Mar 2, 8:52 PM ESTTornado WarningFFCFloyd53 min
Mar 2, 9:11 PM ESTTornado WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more49 min
Mar 2, 9:26 PM ESTTornado WarningFFCBartow35 min
Mar 2, 9:39 PM ESTTornado WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson51 min
Mar 2, 10:14 PM ESTSpecial Weather StatementFFCGordon46 min
Mar 2, 10:17 PM ESTSpecial Weather StatementFFCBanks43 min
Mar 2, 10:23 PM ESTSpecial Weather StatementFFCPickens52 min
Mar 2, 10:30 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens33 min
Mar 2, 10:35 PM ESTSevere Thunderstorm WarningFFCGordon40 min
Mar 2, 10:40 PM ESTSpecial Weather StatementFFCWhite50 min
Mar 2, 10:46 PM ESTSevere Thunderstorm WarningFFCGordon44 min
Mar 2, 10:53 PM ESTTornado WarningFFCDawson, Forsyth, Hall, Lumpkin, White37 min
Mar 2, 10:59 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd51 min
Mar 2, 11:19 PM ESTFlash Flood WarningFFCChattooga, Floyd, Gordon4 hr
Mar 2, 11:31 PM ESTSpecial Weather StatementFFCWhite14 min
Mar 2, 11:42 PM ESTSpecial Weather StatementFFCPickens33 min
Mar 3, 12:11 AM ESTFlash Flood WarningFFCGilmer, Pickens5 hr
Mar 3, 12:15 AM ESTTornado WarningFFCTroup45 min
Mar 3, 12:16 AM ESTSpecial Weather StatementFFCFloyd, Polk29 min
Mar 3, 12:51 AM ESTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk39 min
Mar 3, 12:56 AM ESTSevere Thunderstorm WarningFFCCoweta, Meriwether11 min
Mar 3, 1:07 AM ESTSpecial Weather StatementFFCMadison23 min
Mar 3, 1:14 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas46 min
Mar 3, 1:21 AM ESTSpecial Weather StatementFFCDeKalb, Fulton24 min
Mar 3, 1:29 AM ESTSevere Thunderstorm WarningFFCDeKalb, Fulton31 min
Mar 3, 1:42 AM ESTSevere Thunderstorm WarningFFCGwinnett, Walton33 min
Mar 3, 1:44 AM ESTSpecial Weather StatementFFCHeard31 min
Mar 3, 1:52 AM ESTSpecial Weather StatementFFCDeKalb, Fulton23 min
Mar 3, 1:58 AM ESTTornado WarningFFCBarrow, Gwinnett, Walton34 min
Mar 3, 2:02 AM ESTSpecial Weather StatementFFCDouglas28 min
Mar 3, 2:10 AM ESTSpecial Weather StatementFFCCoweta20 min
Mar 3, 2:25 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether, Troup50 min
Mar 3, 2:26 AM ESTSpecial Weather StatementFFCClarke34 min
Mar 3, 2:34 AM ESTSpecial Weather StatementFFCClayton41 min
Mar 3, 2:48 AM ESTSpecial Weather StatementFFCHenry, Newton, Rockdale, Spalding27 min
Mar 3, 3:10 AM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Morgan, Newton, Oconee35 min
Mar 3, 3:31 AM ESTSpecial Weather StatementFFCOglethorpe14 min
Mar 3, 3:41 AM ESTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes34 min
Mar 3, 3:47 AM ESTFlash Flood WarningFFCDeKalb6 hr
Mar 3, 4:11 AM ESTFlash Flood WarningFFCGwinnett6 hr
Mar 3, 5:13 AM ESTRiver Flood WarningFFCForsyth12 hr
Mar 3, 5:47 AM ESTRiver Flood WarningFFCForsyth, Fulton36 hr
Mar 3, 6:44 AM ESTSpecial Weather StatementFFCMuscogee31 min
Mar 3, 7:12 AM ESTSpecial Weather StatementFFCChattahoochee33 min
Mar 3, 7:42 AM ESTSpecial Weather StatementFFCBibb, Chattahoochee, Crawford, Macon, Marion, Peach and 4 more33 min
Mar 3, 8:14 AM ESTSpecial Weather StatementFFCWheeler31 min
Mar 3, 8:36 AM ESTSpecial Weather StatementFFCHouston, Twiggs24 min
Mar 3, 9:01 AM ESTSpecial Weather StatementFFCHouston, Johnson, Twiggs, Wilkinson29 min
Mar 3, 9:30 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Pulaski and 1 more30 min
Mar 3, 9:57 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Johnson, Laurens, Treutlen48 min
Mar 3, 10:19 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard16 hr
Mar 3, 2:40 PM ESTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more18 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.